Journal of Mathematics and Computer Science, vol.22, no.4, pp.399-411, 2020 (ESCI)
Article / Article
Journal of Mathematics and Computer Science
Emerging Sources Citation Index (ESCI), Scopus
Anti fuzzy LA-sub-rings, Anti fuzzy normal LA-sub-rings, Direct product of fuzzy sets
Yıldız Technical University Affiliated:
In this paper, we define the concept of direct product of finite anti fuzzy normal sub-rings over non-associative and noncommutative rings LA-rings and investigate the some fundamental properties of direct product of anti fuzzy normal sub-rings.